# SDR ASOA201200980

- Difficulty date: March 20, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 33,290 hours, 29,896 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL, 20 DEGREES, UPON SELECTING FLAPS 30 DEGREES SPEED 180 KTS.  EMERGENCY DECLARED,  COMPLIED WITH EC/TC AD 2009-06-12. NO FAULTS. OK FOR SERVICE
